Toggle Main Menu Toggle Search

Open Access padlockePrints

Translation Functors and Decomposition Numbers for the Periplectic Lie Superalgebra p(n)

Lookup NU author(s): Dr Martina Balagovic

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by Mathematical Publishing, 2019.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Balagovic M, Daugherty Z, Entova-Aizenbud I, Halacheva I, Hennig J, Im MS, Letzter G, Norton E, Serganova V, Stroppel C

Publication type: Article

Publication status: Published

Journal: Mathematical Research Letters

Year: 2019

Volume: 26

Issue: 3

Pages: 643-710

Online publication date: 01/08/2019

Acceptance date: 07/08/2018

Date deposited: 01/04/2019

ISSN (print): 1073-2780

ISSN (electronic): 1945-001X

Publisher: Mathematical Publishing

URL: https://dx.doi.org/10.4310/MRL.2019.v26.n3.a2

DOI: 10.4310/MRL.2019.v26.n3.a2


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share